RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 4, Pages 806–827 (Mi izv2204)  

This article is cited in 2 scientific papers (total in 2 papers)

Complex homogeneous spaces of the Lie group $SO(2k+1,2l+1)$

F. M. Malyshev


Abstract: Let $G$ be a connected Lie group, with Lie algebra which is the real form of the second category of type $D_n$. This paper lists all the connected closed subgroups $U$ of $G$ such that there exists a complex structure on the manifold $M=G/U$ which is invariant under $G$, and it also describes all such structures on $M$.
Bibliography: 7 titles.

Full text: PDF file (1931 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:4, 763–782

Bibliographic databases:

UDC: 519.4
MSC: Primary 32M10; Secondary 17B20
Received: 17.04.1975

Citation: F. M. Malyshev, “Complex homogeneous spaces of the Lie group $SO(2k+1,2l+1)$”, Izv. Akad. Nauk SSSR Ser. Mat., 40:4 (1976), 806–827; Math. USSR-Izv., 10:4 (1976), 763–782

Citation in format AMSBIB
\Bibitem{Mal76}
\by F.~M.~Malyshev
\paper Complex homogeneous spaces of the Lie group $SO(2k+1,2l+1)$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 4
\pages 806--827
\mathnet{http://mi.mathnet.ru/izv2204}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=419858}
\zmath{https://zbmath.org/?q=an:0334.53049}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 4
\pages 763--782
\crossref{https://doi.org/10.1070/IM1976v010n04ABEH001813}


Linking options:
  • http://mi.mathnet.ru/eng/izv2204
  • http://mi.mathnet.ru/eng/izv/v40/i4/p806

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. M. Malyshev, “Complex homogeneous spaces of semisimple Lie groups of type $D_n$”, Math. USSR-Izv., 11:4 (1977), 783–805  mathnet  crossref  mathscinet  zmath
    2. F. M. Malyshev, “Complete complex structures on homogeneous spaces of semisimple Lie groups”, Math. USSR-Izv., 15:3 (1980), 501–522  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:156
    Full text:49
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021